# SDR CALA2023010200007

- Difficulty date: December 31, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N2150U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66590
- Aircraft time: 12,198 hours, 1,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 2370
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 3 RH M33304 EMER LT BATTERY PACK CAPACITY TEST FAIL.   EMER LT BATTERY PACK AND CHARGER REPLACED AND TE STED NORMAL AS PER AMM 33-51-06.
